I had an eye infection(eye redness) and my doctor pescribed me Tobradex for 5 days.
The eye redness is gone now but I'm having problem now on my right eye
Problems are blurred vision ,eye pain upon eye movement and a sensitivity to light.
I searched on Google and found in many articles that the eye blurriness is one of the side effects of using Tobradex.
My question is there anyone had the same problem of blurry vision? what precautions to take ? Is your eye is now ok? I stopped using tobradex now.
There is not a eye drop made or a drug prescribed that somewhere in the list of possible side effects mentions blurred vision.
You need to return as soon as possible to see an EYe MD ophthalmologist. It may be that you did not have an infected eye (conjunctivitis) but rather an evolving iritis (also called uveitis) which can cause all those symptoms. In any case have eyes examined ASAP by an EYE MD.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.